Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 420408, 10 pages
http://dx.doi.org/10.1155/2014/420408
Research Article

Weighted Multilinear Hardy Operators on Herz Type Spaces

1College of Mathematics and Econometrics, Hunan University, Changsha, Hunan 410082, China
2Department of Mathematics, Linyi University, Linyi, Shandong 276005, China
3College of Mathematics Physics and Information Engineering, Jiaxing University, Jiaxing, Zhejiang 314001, China

Received 23 November 2013; Accepted 17 December 2013; Published 5 January 2014

Academic Editors: M. M. Cavalcanti and S. Mohiuddine

Copyright © 2014 Shuli Gong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Ha Duy Hung, and Luong Dang Ky, “New weighted multilinear operators and commutators of hardy-cesàro type,” Acta Mathematica Scientia, vol. 35, no. 6, pp. 1411–1425, 2015. View at Publisher · View at Google Scholar
  • Yue Hu, and Yueshan Wang, “Parametric marcinkiewicz integrals on weighted Herz spaces,” Miskolc Mathematical Notes, vol. 16, no. 2, pp. 869–885, 2015. View at Publisher · View at Google Scholar
  • N. M. Chuong, N. T. Hong, and H. D. Hung, “Multilinear Hardy–Cesàro operator and commutator on the product of Morrey–Herz spaces,” Analysis Mathematica, vol. 43, no. 4, pp. 547–565, 2017. View at Publisher · View at Google Scholar